0
TECHNICAL BRIEFS

On the Almost Sure Stability of Linear Stochastic Systems

[+] Author and Article Information
F. T. Man

Department of Electrical Engineering, University of Toronto, Toronto, Ontario, Canada

J. Appl. Mech 37(2), 541-543 (Jun 01, 1970) (3 pages) doi:10.1115/1.3408546 History: Received October 07, 1969; Online April 06, 2010

Abstract

A new sufficient condition for the almost surely asymptotic stability of ergodic coefficient linear stochastic systems is presented and is compared with previously published results. Two examples are given to illustrate the sufficient condition thus derived and to demonstrate the considerable extension, using this method, of the region of stability over the existing results.

Copyright © 1970 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In